# SDR CAL960004

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 1U1085
- Condition: Leaking
- Location: Rt Mlg
- Part time: 32,291 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0358 - THE RT MLG DOOR WOULD OPEN WHEN GEAR HANDLE WAS PLACED FROM UP TO OFF.  MAINTENANCE FOUND THE RT MLG LOCK OPERATED SEQUENCE VALVE LEAKING.  THE VALVE WAS REMOVED AND REPLACED IAW MM 32-32-41, PAGES 401-403.  (X)
